# SDR HEEA0012084

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 10594564
- Condition: Failed
- Location: Mast Moment
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST MOMENT INDICATOR INOPERATIVE.
